# SDR REXA2017060800696

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 26,770 hours, 24,160 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Part serial: NMADC022
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT LEVEL OFF 32000 FT, AT 250 KIAS RECEIVED A RT ENGINE LOW OIL PRESSURE & GAUGE INDICATED <20 PSI ALREADY & WAS STILL CREEPING DOWN.  OIL TEMP WAS 110 C+/-5C BEFORE GOING TO IDLE R OIL TEMP WAS >85C. RAN QRH SHUT DOWN R ENGINE & LANDED UNSUCCESSFULLY 2 KMEM- NORMAL LANDING. NOTHING UNUSUAL SHOWN WITH VISUAL CHECK AROUND R ENGINE. OIL LEVEL CHECK A-OK. 
PERFORMED ENGINE AND T/S PER FIM 79-20-02 FOUND LOW OIL PRESSURE TRANSDUCER SWITCH CANNON PLUG LOOSE. TIGHTENED PLUG. PERFORMED MULTIPLE ENGINE STARTS WITH CREW. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE. MOC NOTIFIED #98765. SEE AML 3365132-1 RH ENGINE LOW OIL PRESS MESSAGE, T/S PER MOTR/MOC. R/R RH ENGINE LUBE & SCAVENGE PUMP IAW AMM 79-21-01. OP CHECK & LEAK CHECK GOOD.
